Marked excursions and random trees

David G. Hobson

Séminaire de probabilités de Strasbourg (2000)

  • Volume: 34, page 289-301

How to cite

top

Hobson, David G.. "Marked excursions and random trees." Séminaire de probabilités de Strasbourg 34 (2000): 289-301. <http://eudml.org/doc/114042>.

@article{Hobson2000,
author = {Hobson, David G.},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {Brownian motion; branching processes},
language = {eng},
pages = {289-301},
publisher = {Springer - Lecture Notes in Mathematics},
title = {Marked excursions and random trees},
url = {http://eudml.org/doc/114042},
volume = {34},
year = {2000},
}

TY - JOUR
AU - Hobson, David G.
TI - Marked excursions and random trees
JO - Séminaire de probabilités de Strasbourg
PY - 2000
PB - Springer - Lecture Notes in Mathematics
VL - 34
SP - 289
EP - 301
LA - eng
KW - Brownian motion; branching processes
UR - http://eudml.org/doc/114042
ER -

References

top
  1. [1] Aldous, D.J.; The continuum random tree. I., Annals of Probability, 19, 1-28, 1991. Zbl0722.60013MR1085326
  2. [2] Aldous, D.J.; The continuum random tree. II: an overview, In Proceedings of the Durham Symposium on Stochastic Analysis, 1990, Editors, Barlow, M.T. and Bingham, N.H. Cambridge University Press. 23-70, 1991. Zbl0791.60008MR1166406
  3. [3] Aldous, D.J.; The continuum random tree. III., Annals of Probability, 21, 248-289, 1993. Zbl0791.60009MR1207226
  4. [4] Harris, T.E.; First passage and recurrence distributions, Transactions of the American Mathematical Society, 73, 471-486, 1952. Zbl0048.36301MR52057
  5. [5] Le Gall, J-F.; Marches aléatoires, mouvement brownien et processus de branchement, Séminaire de Probabilités, XXIII, 447-464, 1989. Zbl0741.60078
  6. [6] Le Gall, J-F.; Brownian excursions, trees and measure-valued branching processes, Annals of Probability, 19, 1399-1439, 1991. Zbl0753.60078MR1127710
  7. [7] Le Gall, J-F.; The uniform random tree in a Brownian excursion, Probability Theory and Related Fields, 96, 369-383, 1993. Zbl0794.60080MR1231930
  8. [8] Neveu, J.; Arbes et processus de Galton-Watson, Annales de l'Institute Henri Poincaré, Série B, 22, 199-207, 1986. Zbl0601.60082MR850756
  9. [9] Neveu, J. AND Pitman, J.; Renewal property of the extrema and tree property of a one-dimensional Brownian motion, Séminaire de Probabilités, XXIII, 239-247, 1989. Zbl0741.60080MR1022914
  10. [10] Neveu, J. AND Pitman, J.; The branching process in a Brownian excursion, Séminaire de Probabilités, XXIII, 248-257, 1989. Zbl0741.60081MR1022915
  11. [11] Pitman, J.; Partition structures derived from Brownian motion and stable subordinatorsBernoulli, 3, 79-96, 1997. Zbl0882.60081MR1466546
  12. [12] Pitman, J.; Brownian motion, bridge, excursion, and meander characterized by sampling at independent uniform times, Technical Report No. 545, Department of Statistics, Berkeley, 1999. Zbl0935.60068MR1690315
  13. [13] Rogers, L.C.G.AND Williams, D.; Diffusions, Markov processes and Martingales, Vol. 2, Wiley, Chichester, 1987. Zbl0627.60001MR921238

NotesEmbed ?

top

You must be logged in to post comments.